# SDR AU001005

- Difficulty date: October 9, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Rusted
- Location: Acft Fuel Dist
- Component: Acft Fuel Dist
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP CONTAMINATED.  INVESTIGATION FOUND CONTAMINATION WAS RUST FROM THE INTERNAL BORES OF THE STEEL END FITTINGS OF THE FLEXIBLE HOSES AND FIREWALL FITTINGS IN THE FUEL SUPPLY SYSTEM PLUMBING.  SUBMITTER SUSPECTED RUST PROBLEM IS ASSOCIATED WITH THE DECONTAMINATION OF THE FUEL SYSTEM WITH WATER FOLLOWING THE MOBIL FUEL CONTAMINATION PROBLEM.  (X)
